# SDR AWXA200600999

- Difficulty date: June 11, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926468 - DURING C17 CHECK DISCOVERED STRINGER 26L, STRINGER TIE CRACKED, .45 INCHES, ON THE FORWARD SIDE OF BS 380 BULKHEAD.  MAINTENANCE REMOVED AND REPLACED THE STRINGER TIE AT STRINGER 26 LEFT ON THE FORWARD SIDE OF BS 380 BULKHEAD IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
